Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Wire  Bored?

Author Topic: For GAD folks taking Buspar, has it had a dramatic effect or subtle one on you?  (Read 230 times)

0 Members and 1 Guest are viewing this topic.

Offline worldbeat99

  • Sr. Member
  • ****
  • Posts: 431
  • Country: 00
  • Rec's: 11
  • Gender: Male
  • Personal text
    • Poke This Member
Hi all, I know this is kind of a med question, but wanted to make sure people saw it.

I am approaching the end of my 6th week on Buspar.  That's when -- if the med works for you at all -- it reaches therapeutic effect.  Over this time, with various therapies, I've definitely felt my anxiety level as gone down.  But it's not like I ever felt Buspar "kick in" or that there was a dramatic difference.  It's been a slow but steady difference.

I wondered if other Buspar users have noted a dramatic difference or a subtle one.  Thanks!  Of course maybe I'll notice a dramatic change at the end of my 6th week.   :yes:   Not that I need something dramatic.  Just curious.  When I start prozac years ago it was a dramatic difference, like a light switch turning on.
Bookmark and Share

Offline Punkcowboy

  • Newbie
  • *
  • Posts: 7
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Hey I Ben taking buspar 30 mg a day since nov all most 6 months it took me over 2 months feel really any better I was a mess befor buspar I was having full blown panic attacks every single day now I just have small ones ever once n awhile buspar has changed my life only side effect I ever had was a lil dizzy for like 30 mins after I take it some days I still get it but I'll take that over panic attacks that was so bad n gad so bad I lost over 50 lbs bc I was to anxouis to eat I've Ben thearpy to but just few weeks n I feel amazing so I'll tell any one buspar works wonders n I've done with out it for over a week with no with draw but my doctors told me get back on it so it wouldn't leave my body or I would have start all over so I prolly take it for life this is just my thoughts on it
Bookmark and Share

Offline Adelle55

  • Jr. Member
  • **
  • Posts: 81
  • Country: us
  • Rec's: 1
  • Gender: Female
  • Mood: Stressed
    Stressed
  • Personal text
    • Poke This Member
I just wanted to know if anyone has gotten headaches from Buspar? Yesterday I took my first 7.50 mg of Bupar, I got a headache not sure if it was a side affect or because the night before I was really upset and had been crying for two hours. I got yhe headache shortly after I took the Buspar. Thanks.
Bookmark and Share

Offline worldbeat99

  • Sr. Member
  • ****
  • Posts: 431
  • Country: 00
  • Rec's: 11
  • Gender: Male
  • Personal text
    • Poke This Member
Thanks Punk and Adelle.

Adelle, I've never gotten headaches myself.  Sometimes I get a little tired.

Punk, so it sounds like you felt a dramatic difference with the med?  Could you describe a little more what it feels like for you?
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
0 Replies
712 Views
Last post June 24, 2011, 12:18:35 AM
by Ravens Lady
3 Replies
1055 Views
Last post January 01, 2012, 12:10:58 PM
by bumblebee
14 Replies
1118 Views
Last post November 23, 2013, 07:56:49 PM
by Frotob
5 Replies
283 Views
Last post March 10, 2014, 09:37:01 AM
by Sunlover
2 Replies
164 Views
Last post April 21, 2014, 09:05:55 PM
by worldbeat99